MAUDE Adverse Event Report: MEDTRONIC MEXICO TRI-AD BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO TRI-AD BAND; RING, ANNULOPLASTY
Model Number 900SFC228
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Atrial Flutter (1730); Heart Block (4444)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 3 days post implant of this 28mm tricuspid annuloplasty band, it was reported that the patient developed complete heart block with junctional rhythm confirmed by electrocardiogram (ecg).It was stated that a repeat ecg the following day demonstrated the same result along with atrial fibrillation also being observed.It was noted that the transient atrial fib rillation resolved spontaneously.It was mentioned that the standard of care arrhythmic medication was held due to complete heart block.It was later reported that the 8 days post implant of the band, the patient developed paroxysmal atrial flutter.It was stated that another ecg performed 9 days post implant of the band showed the presence of atrial flutter.It was reported that 10 days postimplant of the band, a leadless dual-chamber pacemaker was successfully implanted with intrinsic rhythm being atrial flutter.It was mentioned that arrhythmic medication was then initiated after pacemaker implant.It was also reported that 13 days post implant of the band, due to persistent atrial flutter, the patient underwent a successful cardioversion to sinus rhythm.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-AD BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21547890
Report Number9612164-2025-01223
Device Sequence Number15466448
Product Code KRH
UDI-Device Identifier00763000102319
UDI-Public00763000102319
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900SFC228
Device Catalogue Number900SFC228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/07/2025
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age40 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American